# SDR NACA20130221017

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 312 LBL 12 ALSO ON INTERCOSTAL SAME LOCATION AND AROUND ANCHOR NUTS.  CORROSION ON FLOORBEAM STA 312 LBL 12 AND ON INTERCOSTAL SAME LOCATION AND AROUND A/NUTS REMOVED IAW B737200 SRM 511006 REV 105, NOMINAL THICKNESS .080" REMOVED .013" REMAINING .067" BEYOND ALLOWABLE LIMITS IAW B737200 SRM 53101 FIG 1 REV 105, REPLACED TOP CHORD OF FLOORBEAM STA 312 RBL 12 LBL 24 IAW B737200 SRM 53102 FIG 7 AND 53109 FIG 5 REV 105, WITH BOEING DWG 6545810 REV K SHEET 5.  INTERCOSTAL AND AROUND A/NUTS NOMINAL THICKNESS .080" REMOVED .008" REMAINING .072" WITHIN LIMITS IAW B737200 SRM 53101 FIG 1 REV 105.  APPLIED PROTECTIVE TREATMENT IAW B737200 SRM 511002 REV 105.
